MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS SUSPENSION, SINGLE UNIVERSAL FLAT PANEL, 9' CEILING; TABLE, OPERATING-ROOM, AC-POWERED

STRYKER-COMMUNICATIONS SUSPENSION, SINGLE UNIVERSAL FLAT PANEL, 9' CEILING; TABLE, OPERATING-ROOM, AC-POWERED
Catalog Number 0682000850
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the monitor yoke in gi rm 1 has separated from the spring arm, and is only held on by the cables.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that the monitor yoke in gi rm 1 had separated from the spring arm, and only held on by the cables.The product was inspected by field service technician (fst) who reported on the field service investigation that damaged spring arm and yoke were removed and replaced with new spring arm and yoke.The fst also confirmed that "this is a billable account with no pm (preventive maintenance) history" and "have not had any service tickets that would indicate abuse on the equipment".Since this is a legacy product, there is no manufacturing dhr or qip available for this record.However, based on a phone conversation with the data analyst on may 8th, 2024, the serial number was tracked down in a legacy system (oracle report), and was able to confirm that the order for this sn was shipped on december 26th, 2007, and installation sign off took place on april 25th, 2008.Although the exact root cause of this issue is unknown, the fst was able to confirm that the m3 screw was missing at the time of his inspection visit, and this missing screw would cause the keeper clip to back out and ultimately ending in the separation of the yoke from the spring arm.Because fst also confirmed that there are no preventative maintenance records on this account available to stryker, the most likely root cause would be attributed to a maintenance issue on this legacy product.As was reported, this issue was resolved by the fst after replacing spring arm and yoke, and there was no patient involvement or adverse event.This failure mode has not exceeded any thresholds and will continue to be monitored.If any further information is received, a supplemental will be filed.

Brand Name
SUSPENSION, SINGLE UNIVERSAL FLAT PANEL, 9' CEILING
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer (Section G)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer Contact
kimberly lynch
571 silveron blvd
flower mound, TX 75028
9724107100
MDR Report Key19076338
Report Number0002031963-2024-00003
Device Sequence Number6826208
Product Code FQO
UDI-Device Identifier07613327166736
UDI-Public07613327166736
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0682000850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown